Results 1 to 7 of 7
Like Tree1Likes
Suboxone -- LESS is MORE ?
  1. #1
    ClassiqueMom is offline Senior Member
    Join Date
    Oct 2010
    Posts
    814

    Default Suboxone -- LESS is MORE ?

    Hi all ...

    i'm a regular reader here .. trying to get as much facts and info
    on suboxone because a precious loved one of mine is on it..

    many times, i have read the words "less is more" in reference
    to suboxone..

    can (all/any with experience) explain to me what exactly that means?

    what does one "look" like.. "act" like.. "feel" like when their
    suboxone dose is too high..

    I am certain my son is on toooo high of a dose, from all that i've
    read here.. yet.. he prefers to follow his doctors orders, than
    what little bit i feel i can share with him, that i've learned here..

    until the time comes that he is ready to give it all up.. i will
    continue to arm myself with info ..

    so, please, if you can explain what it's like to be on too high a dose,
    i surely would appreciate it..

    -----------------------

    please know that while i don't post on each person's thread..
    i am certainly praying for, and rooting for all of you who struggle to be free!

    kind and warmest regards,
    Classique MoM

  2. #2
    hereinindy is offline Junior Member
    Join Date
    Jan 2011
    Posts
    35

    Default

    ime suboxone can be the devil, your body still is not at its homeostasis point, your basically just keeping withdrawls at bay, don't let anybody fool you this is a very strong narcotic, 30-40 times the strength of morphine on a per mg basis, you don't get high off of it though. I was on it for 2 years and just could not get off even though i tapered down to 1mg it was agonizing. My best advice is not to stay on it more than 3 weeks at most, just start an aggressive taper, your doctor can prescribe naloxone by itself to help stave off cravings and also fight your ability to get high.

  3. #3
    ClassiqueMom is offline Senior Member
    Join Date
    Oct 2010
    Posts
    814

    Default

    indy.. thanx for the reply.. he's been on it already about 14 weeks..

    started at 12 .. down to 8 (dosing 2x day) ..

    this too, is in God's hands..

    but still, i wonder? what are the physical and mental signs of
    over dosing w/suboxone..

    no doubt it is differant for everyone.. but i was just trying to gather
    some info..

    thanx again, for your reply!

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by ClassiqueMom View Post
    indy.. thanx for the reply.. he's been on it already about 14 weeks..

    started at 12 .. down to 8 (dosing 2x day) ..

    this too, is in God's hands..

    but still, i wonder? what are the physical and mental signs of
    over dosing w/suboxone..

    no doubt it is differant for everyone.. but i was just trying to gather
    some info..

    thanx again, for your reply!




    Mom ...... The classic signs of taking too much suboxone are anxiety, restlessness, pinpoint pupils, SWEATING, sleep problems for some, there can be depression, constipation, the person seems to just not be themself, the list goes on. It's the same as the symptoms of other opiates. Hope that helps. Need to get the dose down to around 2mg or less and lots of those symptoms will be alleviated. And after 14 weeks it's time to get to tapering and get him off. The subs are creating another monster that you'll have to deal with using them a long time. Eight weeks or so should be plenty of time on them I don't care what the dr says. God bless.
    Last edited by Robert_325; 01-13-2011 at 11:46 AM.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    yezdegerd is offline Senior Member
    Join Date
    Jul 2010
    Posts
    867

    Default

    Quote Originally Posted by ClassiqueMom View Post
    indy.. thanx for the reply.. he's been on it already about 14 weeks..

    started at 12 .. down to 8 (dosing 2x day) ..

    this too, is in God's hands..

    but still, i wonder? what are the physical and mental signs of
    over dosing w/suboxone..

    no doubt it is differant for everyone.. but i was just trying to gather
    some info..

    thanx again, for your reply!
    so 16mg total a day or 8 total? Either is to much but he won't OD off that. If you search these forums you'll find Robert's taper plan, I strongly suggest you help him follow it. I know it's hard to believe but they really don't know what they are doing, just what they were told over an 8 hour class.

    As for your original question and this may not be fact but what my understanding is, lets say you have 10 receptors in your brain and you take 2mg of sub, that 2mg is going to attach itself to those 10 receptors and bind to them like glue, very slowly that dose starts to wear off ( anywhere from 72 hours to 10 days ) so the next day when you take another 2mg dose you may already have over half if not all of those receptors already blocked, but it's now in your system replacing the old with the new. I can't give you an exact number on how many receptors you have or how much sub exactly is needed, everyone is different, but if you read Roberts taper plan it's why when he does the induction he does it in small increments over a period of time. If it only takes maybe 1.25mg of sub to feel stable, why take 16mg? Then you just have 14.75mg of ******** flowing through your body with no purpose. It also takes more time to taper off from such a high dose because you have so much flowing through you

  6. #6
    ClassiqueMom is offline Senior Member
    Join Date
    Oct 2010
    Posts
    814

    Default

    Thanx!! Robert!! .. i have printed this info
    and pray to God that I can present it to him..

    his issue is pain.. disc replacement, herniated L5-S1
    rotated sacroiliac joint..

    we are doing our best to present him with things
    that make for a better recovery..

    soon, he will able to have access to physical therapy..
    good supplements.. rest for healing.. and of course,
    prayer.. understanding and support..

    since i am not the one living with the pain,
    i try to be so much more sensitive to what i know
    to be his concern when it comes off of these meds..

    thank you, again, Robert! I always thank the LORD for
    you and ask him to bless you and Melissa.. to give you
    strength to continue His work here.. and in your "real" life


    Classique MoM

  7. #7
    ClassiqueMom is offline Senior Member
    Join Date
    Oct 2010
    Posts
    814

    Default

    Quote Originally Posted by yezdegerd View Post
    so 16mg total a day or 8 total? Either is to much but he won't OD off that. If you search these forums you'll find Robert's taper plan, I strongly suggest you help him follow it. I know it's hard to believe but they really don't know what they are doing, just what they were told over an 8 hour class.
    Hi yez! .. i'm sorry for the confusion.. it is total of 8 mg day.. (4 + 4) .. and yes..
    i know.. still too much..

    i asked him last night how much he thought the subs helped with his pain

    he said they helped enough to keep him from shooting off his face..

    he said also, that he has dealt with this level of pain before (before the
    disc was repaired via replacement) but now, it is only because of the
    pain relief the subs offer that he can deal with it..

    remaining unaddressed issues are 1 other bad disc (that the dr did not
    feel was necessary for replacement) and the rotated sacriliac joiint pain

    one other thing he told me.. when the dr's refused to continue his pain
    meds any longer - the only option they offered him was suboxone..

    he said it makes him angry that the only route he had to deal w/his
    remaining pain was a pill (suboxone) which isn't meant for such a thing,
    and brings with it, it's own set of problems..

    i am going to suggest that this week, when we give him his week's worth
    of pills, that he TRY to taper down to 6mg/day ...

    thanx again, for your reply!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22